Alert archive / Colorado / Flash Flood Warnings in 2013
Flash Flood Warning 76, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Sep 14, 2013, 4:23 PM MDT for Arapahoe County, Denver County, Colorado. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2013, 4:23 PM MDT (22:23 UTC)
- Expired
- Sep 14, 2013, 7:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arapahoe County, CO, Denver County, CO
The radar
The Denver radar (KFTG), 35 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 4:30 PM MDT | FLASH FLOOD | Aurora, CO | 6 INCHES OF STANDING WATER AT ALAMEDA AND HAVANA. CARS STALLED AT MISSISSIPPI AND KALISPELL. |
| Sep 14, 4:48 PM MDT | FLASH FLOOD | Aurora, CO | SIGNIFICANT OVER RUNNING OF PONDS AND STREAMS WITH INTERSECTION FLOODING IN THE VICINITY OF CHAMBERS AND QUINCY. |
| Sep 14, 4:59 PM MDT | FLASH FLOOD | 1 E Aurora, CO | NUMEROUS CARS STALLED IN 6-8 INCHES OF WATER IN THE VICINITY OF ILLIF AND I-225. PEA SIZED HAIL ACCUMULATING TO 3 INCHES DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
096
WGUS55 KBOU 142223
FFWBOU
COC005-031-150115-
/O.NEW.KBOU.FF.W.0076.130914T2223Z-130915T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
423 PM MDT SAT SEP 14 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO...
SOUTHWESTERN DENVER COUNTY IN NORTHEAST COLORADO...
* UNTIL 715 PM MDT
* AT 421 PM MDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
AND TORRENTIAL RAIN IN THE SOUTHEAST SECTIONS OF THE DENVER METRO
AREA. THE STORMS PRODUCING THE RAIN WERE MOVING SLOWLY TO THE
NORTH AND NORTHWEST AT 10 TO 15 MPH. UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN IN THE AURORA AREA...AND SIMILAR AMOUNTS CAN
BE EXPECTED IN 30 TO 40 MINUTES AS THE STORM MOVES IN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DENVER...AURORA...NORTHEASTERN LAKEWOOD...CENTENNIAL...NORTHEASTERN
LITTLETON...ENGLEWOOD...SOUTHEASTERN WHEAT RIDGE...GREENWOOD
VILLAGE...SHERIDAN...ARAPAHOE PARK AND BUCKLEY AFB.
* THIS EXPANDS AND SUPERCEDES THE PREVIOUS WARNING THAT WAS IN
EFFECT FOR WESTERN ARAPAHOE COUNTY ONLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3957 10498 3965 10506 3969 10506 3969 10505
3979 10506 3979 10495 3974 10494 3974 10460
3956 10459
$$
BARJENBRUCH3 follow-up statements
791
WGUS75 KBOU 142316
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
516 PM MDT SAT SEP 14 2013
COC005-031-150115-
/O.CON.KBOU.FF.W.0076.000000T0000Z-130915T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARAPAHOE CO-DENVER CO-
516 PM MDT SAT SEP 14 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR
WESTERN ARAPAHOE AND SOUTHWESTERN DENVER COUNTIES...
AT 515 PM MDT...UP TO 2.5 INCHES OF RAIN HAVE ALREADY FALLEN IN
AURORA. HAVANA PARK AND ILIFF POND ARE ABOVE FLOOD STAGE. TOLL GATE
CREEK ABOVE 6TH AVENUE...GRANBY DITCH...EAST TOLL GATE CREEK AT
BUCKLEY AND HORSESHOE PARK DROP. SAND CREEK PARK IS ABOVE ACTION
STAGE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DENVER...AURORA...NORTHEASTERN LAKEWOOD...CENTENNIAL...NORTHEASTERN
LITTLETON...ENGLEWOOD...SOUTHEASTERN WHEAT RIDGE...GREENWOOD
VILLAGE...SHERIDAN...ARAPAHOE PARK AND BUCKLEY AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3957 10498 3965 10506 3969 10506 3969 10505
3979 10506 3979 10495 3974 10494 3974 10460
3956 10459
$$
TH999
WGUS75 KBOU 142333
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
533 PM MDT SAT SEP 14 2013
COC005-031-150115-
/O.CON.KBOU.FF.W.0076.000000T0000Z-130915T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARAPAHOE CO-DENVER CO-
533 PM MDT SAT SEP 14 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR
WESTERN ARAPAHOE AND SOUTHWESTERN DENVER COUNTIES...
AT 520 PM MDT...UP TO 2.5 INCHES OF RAIN HAVE ALREADY FALLEN IN
AURORA. HAVANA PARK AND ILIFF POND WATER LEVELS HAVE RISEN ABOVE
FLOOD STAGE. TOLL GATE CREEK ABOVE 6TH AVENUE...GRANBY DITCH...EAST
TOLL GATE CREEK AT BUCKLEY AND HORSESHOE PARK DROP WERE ABOVE
BANKFULL. SAND CREEK AT SAND CREEK PARK WAS NEAR BANKFULL.
THUNDERSTORMS PRODUCED LESS RAINRALL IN SOUTHERN DENVER COUNTY. THE
THUNDERSTORMS WITH THE HEAVIEST RAIN WERE MOVING NORTHEAST OUT OF
WESTERN ARAPAHOE COUNTY. HOWEVER...ADDITIONAL STORMS TO THE
SOUTHWEST WERE MOVING TOWARD THE AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DENVER...AURORA...NORTHEASTERN LAKEWOOD...CENTENNIAL...NORTHEASTERN
LITTLETON...ENGLEWOOD...SOUTHEASTERN WHEAT RIDGE...GREENWOOD
VILLAGE...SHERIDAN...ARAPAHOE PARK AND BUCKLEY AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3957 10498 3965 10506 3969 10506 3969 10505
3979 10506 3979 10495 3974 10494 3974 10460
3956 10459
$$
TH048
WGUS75 KBOU 150114
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
714 PM MDT SAT SEP 14 2013
COC005-031-150123-
/O.EXP.KBOU.FF.W.0076.000000T0000Z-130915T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARAPAHOE CO-DENVER CO-
714 PM MDT SAT SEP 14 2013
...THE FLASH FLOOD WARNING FOR WESTERN ARAPAHOE AND SOUTHWESTERN
DENVER COUNTIES WILL EXPIRE AT 715 PM MDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3957 10498 3965 10506 3969 10506 3969 10505
3979 10506 3979 10495 3974 10494 3974 10460
3956 10459
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 3:12 PM MDT, 1 hour 11 minutes earlier.
Area forecast discussion, Sep 14, 3:12 PM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 312 PM MDT SAT SEP 14 2013 .SHORT TERM...FAIRLY DECENT COVERAGE OF STORMS HAVE ALREADY DEVELOPED OVER THE FOOTHILLS WITH A FEW PRODUCING HEAVY RAIN AND RAINFALL RATES UP TO AN INCH IN 30 MINUTES OR LESS. STILL SOME HIGHER STABILITY OVER THE PLAINS AS DENVER CONVECTIVE TEMP IS 80 DEGREES. GIVEN EXPECTED OUTFLOW BOUNDARIES EXPECT THUNDERSTORMS ALSO TO DEVELOP ON THE PLAINS BY EVENING. THE BROAD UPPER LOW IS STILL OVER UTAH WITH QUITE A BIT OF ENERGY ALREADY MOVING INTO OUR AREA AHEAD OF THE MAIN LOW WITH SOME WEAK QG ASCENT. THE FLOW ALOFT HAS INCREASED FROM THE SOUTHWEST MORE WITH SHALLOW UPSLOPE DEVELOPING FROM THE NORTHEAST BASED ON PLATTEVILLE. THE UPPER LOW GRADUALLY WEAKENS OVER OUR AREA BUT A WEAK COLD FRONT WILL RESULT IN MORE UPSLOPE FLOW DEVELOPING LATER TONIGHT AND SUNDAY. AIRMASS BECOMES SATURATED ON SUNDAY WITH CONTINUED WEAK UPSLOPE FLOW. THIS SHOULD RESULT IN A MORE STRATIFORM RAIN EVENT OVER THE MOUNTAINS AND ADJACENT PLAINS. HAVE INCREASED POPS TO LIKELY OVER THE ADJACENT PLAINS. MODEL QPF IS QUITE VARIED BUT ARE SHOWING SIGNIFICANT RAINFALL OVER THE FOOTHILLS...WITH A VARIETY OF AMOUNTS ANYWHERE FROM 1 TO 4 INCHES BY SUNDAY EVENING. .LONG TERM...LOW LEVEL UPSLOPE AND SOME WEAK QG ASCENT ALOFT WILL KEEP THE THREAT OF PRECIPITATION GOING INTO SUNDAY EVENING AND EARLY MONDAY. AS THE UPPER WAVE PASSES BY DURING THE DAY MONDAY... LEE TROUGHING WILL KICK IN AND DRIER AIR WILL OVERSPREAD THE CWA. TUESDAY SHOULD BE MORE NORMAL AS THE STATE WILL BE BETWEEN SYSTEMS WITH GENERALLY SCATTERED HIGHER TERRAIN CONVECTIVE ACTIVITY IN THE AFTERNOON/EVENING. SOME DIFFERENCES OF OPINION AMONGST THE MODELS REGARDING THE STRENGTH OF THE MIDWEEK TROUGH. SHOULD SEE AN INCREASE IN THE WINDS AHEAD OF THIS SYSTEM IN THE HIGH COUNTRY TUESDAY AND WEDNESDAY ALONG WITH SOME SHOWER ACTIVITY THERE. STRONG SUBSIDENCE BEHIND THE SYSTEM FOR DRIER CONDITIONS TOWARDS THE END OF THE WEEK. AFTER COOL CONDITIONS ON MONDAY TEMPERATURES SHOULD BE AROUND NORMAL OR JUST ABOVE FOR MUCH OF THE WORK WEEK. && .AVIATION...NO CHANGES PLANNED WITH A WINDOW FOR THUNDERSTORMS INTO THIS EVENING THEN POSSIBLY A BREAK UNTIL THE UPSLOPE FLOW DEEPENS A BIT LATER TONIGHT. A MORE UNIFORM RAIN EVENT EXPECTED FOR MUCH OF THE DAY ON SUNDAY WITH CONTINUED RAIN AND LOW CEILINGS AND IFR/MVFR CONDITIONS. && .HYDROLOGY...EXPANDED FLASH FLOOD WATCH TO EXTEND FURTHER EAST TO COVER THE DENVER AREA...WESTERN WELD...AND EXTENDING SOUTH THROUGH THE PALMER DIVIDE. WITH THUNDERSTORMS...COULD SEE SOME HEAVY RAIN PRODUCERS WITH RAINFALL RATES OVER AN INCH IN 30 MINUTES OR LESS. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR COZ033>036- 038>041-043. && SHORT TERM...ENTREKIN LONG TERM....ET AVIATION...ENTREKIN
Hazardous weather outlook, Sep 14, 12:36 PM MDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1236 PM MDT SAT SEP 14 2013 COZ030>051-151845- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1236 PM MDT SAT SEP 14 2013 ...FLASH FLOOD WATCH HAS BEEN EXPANDED AND WILL INCLUDE ALL THE FOLLOWING AREAS...MOUNTAINS...FRONT RANGE FOOTHILLS...ADJACENT PLAINS AND PALMER DIVIDE FOR THIS AFTERNOON THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON IN THE MOUNTAINS...AND THEN SPREAD OVER THE NORTHEAST PLAINS LATER THIS AFTERNOON AND EVENING. A FEW OF THE THUNDERSTORMS MAY PRODUCE UP TO AN INCH OF RAIN IN LESS THAN 45 MINUTES IN SOME LOCATIONS. WITH SATURATED GROUNDS ALREADY IN THE FLASH FLOOD WATCH AREA...FURTHER FLASH FLOODING MAY OCCUR. FOR TONIGHT...A COOL FRONT WILL MOVE INTO NORTHEAST COLORADO AND INCREASE UPSLOPE FLOW. THIS WILL LEAD TO MORE RAIN AND A FEW THUNDERSTORMS IN AND NEAR THE NORTHERN FOOTHILLS AND IN THE MOUNTAINS NORTH OF I-70. ADDITIONAL RAINFALL AMOUNTS BY 6 AM SUNDAY MORNING COULD RANGE FROM ONE HALF INCH TO TWO INCHES OF RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN AND A FEW THUNDERSTORMS WILL BE LIKELY OVER THE MOUNTAINS AND FOOTHILLS SUNDAY AND SUNDAY NIGHT...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE PLAINS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE OVER THE HIGHER TERRAIN WITH THE THREAT FOR FLASH FLOODING. THE THREAT OF RAIN MAY LINGER INTO EARLY MONDAY AND ANOTHER SYSTEM MAY BRING A THREAT OF PRECIPITATION BACK TO THE MOUNTAINS ON TUESDAY. WEDNESDAY THROUGH FRIDAY LOOK TO BE GENERALLY DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER REPORTS OF HEAVY RAINFALL AND FLASH FLOODING WOULD BE APPRECIATED.
In the hours before
Special weather statement, Sep 14, 3:37 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 337 PM MDT SAT SEP 14 2013 COZ038-142215- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- 337 PM MDT SAT SEP 14 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WELD COUNTY UNTIL 415 PM MDT. AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CARR...OR 27 MILES NORTHEAST OF FORT COLLINS...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARR AND ROCKPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4080 10492 4098 10492 4099 10460 4083 10465 TIME...MOT...LOC 2136Z 023DEG 7KT 4093 10485 DANKERS
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:49 PM MDT | Areal Flood Advisory | BOU | Larimer | 86 min |
| Sep 13, 9:13 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 92 min |
| Sep 14, 1:45 AM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| Sep 14, 4:30 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 10 more | 40 hr |
| Sep 14, 7:50 AM MDT | Areal Flood Warning | BOU | Boulder, Broomfield, Clear Creek, Gilpin, Jefferson, Larimer and 2 more | 12 hr |
| Sep 14, 12:50 PM MDT | Flash Flood Warning | BOU | Clear Creek, Jefferson | 3 hr |
| Sep 14, 2:09 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 14, 2:29 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Sep 14, 2:54 PM MDT | River Flood Warning | BOU | Sedgwick | 7 days |
| Sep 14, 2:57 PM MDT | Flash Flood Warning | BOU | Douglas, Elbert | 3 hr |
| Sep 14, 3:23 PM MDT | Flash Flood Warning | BOU | Arapahoe | 3 hr |
| Sep 14, 3:38 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 37 min |
| Sep 14, 3:53 PM MDT | Flash Flood Warning | BOU | Adams, Denver, Weld | 3 hr |
| Sep 14, 4:39 PM MDT | Flash Flood Warning | BOU | Douglas, Jefferson | 3 hr |
| Sep 14, 4:51 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Sep 14, 5:57 PM MDT | Flash Flood Warning | BOU | Douglas, Jefferson | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.